Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 6

All articles in this issue are freely accessible.

$W^{*}$-algebras with a single generator
Carl Pearcy.
Proc. Amer. Math. Soc. 13 (1962), 831-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152904
Existence of invariant measures for Markov processes
S. R. Foguel.
Proc. Amer. Math. Soc. 13 (1962), 833-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145590
Darboux functions of Baire class one and derivatives
C. J. Neugebauer.
Proc. Amer. Math. Soc. 13 (1962), 838-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143850
Absolute continuity of certain unitary and half-scattering operators.
C. R. Putnam.
Proc. Amer. Math. Soc. 13 (1962), 844-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143038
A remark on commutable functions and continuous iterations
Marek Kuczma.
Proc. Amer. Math. Soc. 13 (1962), 847-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144096
Multiplier transformations. III
I. I. Hirschman.
Proc. Amer. Math. Soc. 13 (1962), 851-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143014
A note on integration of vector valued functions
R. B. Darst.
Proc. Amer. Math. Soc. 13 (1962), 858-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142715
Notes on the Diophantine equation $x^{2}+7y^{2}=2^{n+2}$
S. B. Townes.
Proc. Amer. Math. Soc. 13 (1962), 864-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142507
Two new representations of the partition function
Basil Gordon.
Proc. Amer. Math. Soc. 13 (1962), 869-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141607
On linearization of Lie group extensions
G. Hochschild.
Proc. Amer. Math. Soc. 13 (1962), 874-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143842
A theorem on induced representations
Robert J. Blattner.
Proc. Amer. Math. Soc. 13 (1962), 881-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166621
On a theorem of R. Jungen
M. P. Schützenberger.
Proc. Amer. Math. Soc. 13 (1962), 885-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142781
Flexible algebras of degree one
Erwin Kleinfeld and Louis A. Kokoris.
Proc. Amer. Math. Soc. 13 (1962), 891-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141691
Generalized Hadamard matrices
A. T. Butson.
Proc. Amer. Math. Soc. 13 (1962), 894-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142557
Uniqueness and the convergence of successive approximations
A. D. Ziebur.
Proc. Amer. Math. Soc. 13 (1962), 899-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150369
Uncountably many nonisomorphic nilpotent Lie algebras
Chong-yun Chao.
Proc. Amer. Math. Soc. 13 (1962), 903-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148715
Commutators in a semi-simple Lie group
Samuel Pasiencier and Hsien-chung Wang.
Proc. Amer. Math. Soc. 13 (1962), 907-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169947
Some integral formulas for the complete elliptic integrals of the first and second kind
L. Carlitz.
Proc. Amer. Math. Soc. 13 (1962), 913-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141799
On convergence classes of sets
Gilbert Helmberg.
Proc. Amer. Math. Soc. 13 (1962), 918-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142094
The radius of gryration of a convex body
E. J. McShane.
Proc. Amer. Math. Soc. 13 (1962), 922-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142053
Remark on the Poincaré duality theorem
William Browder.
Proc. Amer. Math. Soc. 13 (1962), 927-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143205
Note on star-shaped sets
A. Kosiński.
Proc. Amer. Math. Soc. 13 (1962), 931-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143104
On product and bundle neighborhoods
M. L. Curtis and R. K. Lashof.
Proc. Amer. Math. Soc. 13 (1962), 934-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182023
On the Stiefel-Whitney classes of a manifold. II
W. S. Massey.
Proc. Amer. Math. Soc. 13 (1962), 938-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142129
The action of $Γ_{2n}$ on $(n-1)$-connected $2n$-manifolds.
C. T. C. Wall.
Proc. Amer. Math. Soc. 13 (1962), 943-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143223
The coefficients in the expansion of certain products
L. Carlitz.
Proc. Amer. Math. Soc. 13 (1962), 944-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141608
The $G$-functions as unsymmetrical Fourier kernels. I
Roop Narain.
Proc. Amer. Math. Soc. 13 (1962), 950-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144157
On products of starlike functions
E. P. Merkes, M. S. Robertson and W. T. Scott.
Proc. Amer. Math. Soc. 13 (1962), 960-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142747
The reciprocal of a Fourier series
R. J. Duffin.
Proc. Amer. Math. Soc. 13 (1962), 965-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145259
Knopp’s core theorem and subsequences of a bounded sequence
S. Park and G. Laush.
Proc. Amer. Math. Soc. 13 (1962), 971-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142952
A uniqueness theorem for Beltrami equations
L. Ahlfors and G. Weill.
Proc. Amer. Math. Soc. 13 (1962), 975-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148896
Boundedness of limits
Chin-shui Hsü.
Proc. Amer. Math. Soc. 13 (1962), 979-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144101
Reproducing kernels and principal functions
Burton Rodin.
Proc. Amer. Math. Soc. 13 (1962), 982-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150293
Operators on a quasi-reflexive Banach space
P. M. Cuttle.
Proc. Amer. Math. Soc. 13 (1962), 993-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143041
Functions which have harmonic support
Alan Wilson.
Proc. Amer. Math. Soc. 13 (1962), 998-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159009
Errata, volume 3; Errata, volume 13
Proc. Amer. Math. Soc. 13 (1962), 1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions